# SDR CA040609012

- Difficulty date: June 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 23,431 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Filter
- Part number: 5905587
- Condition: Failed
- Location: Fuel Pump
- Component: Fuel Pump, Bfgoodrich
- Component part number: 5009982D
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, THE CREW OBSERVED A FUEL FILTER CAUTION ON NR 1 ENGINE. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. MAINTENANCE REPLACED THE HIGH PRESSURE FILTER ON THE ENGINE PUMP AND THE AIRCRAFT WAS RETURNED TO SERVICE.
